It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello [I]iamtrying[/I],

It's funny.
I was just about to post a question like yours.
I actually took Accutane about 1 and 1/2 years ago.
My skin cleared up alot due to the Accutane.
However, gradually, my acne came back.
It isn't nearly as bad as it was before, but I'm still upset that it's coming back.
Accutane made my skin very nice, while it was working that is.
I don't know what to do now.
I am currently taking Differin and Clindoxyl (alternate).
My skin doesn't seem to be getting better.
I asked my dermatologist if I could go back on Accutane.
He said no because my skin isn't as bad as it was before.
I really don't know what I should do now.
I can take birth control pills because it makes me sick, or it makes me breakout.





All times are GMT -7. The time now is 07:16 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!